MAUDE Adverse Event Report: TIDI PRODUCTS LLC ZERO GRVTY FLR SYSTM 6.5' ARM; APRON, LEADED

TIDI PRODUCTS LLC ZERO GRVTY FLR SYSTM 6.5' ARM; APRON, LEADED
Model Number ZGM-6-5H
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: on (b)(6), 2026, tidi was contacted by the customer regarding a quote for a broken end stop that is located on the top of the block assembly.It was reported that one of the two screws of the stop block were sheared off and it is unknown how it broke.On (b)(6) 2026, the customer again contacted tidi and informed us that the screws had been sheared off while the unit was being moved by an unknown individual.As a result, the boom arm rotated and reportedly caused injury to two individuals; however, the identities of the individuals and the nature or severity of the injuries were not provided.The report did not indicate that the unit tipped over.An attempt was made to gather more information about the event and injuries, but no further information was available.At the time of reporting, the unit is under the user¿s quality assurance control for investigation to determine root cause.The instructions for use (ifu) were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Per the ifu: ¿the floor unit may be moved to other rooms if disassembly is not required.If disassembly is required, contact tidi products service.¿ at this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this review process, any excursion above established control limits for this failure mode is assessed, documented, and addressed as appropriate.Manufacturer reference file: (b)(4).
 
Event or Problem Description
The screws were sheared off when moving the unit by unknown and the boom arm rotated injuring 2 people (unknown who and what injury) but did not mention the unit tipping over.

Brand Name
ZERO GRVTY FLR SYSTM 6.5' ARM
Common Device Name
APRON, LEADED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24628623
Report Number2182318-2026-00034
Device Sequence Number18315001
Product Code EAJ
UDI-Device Identifier00618125176250
UDI-Public00618125176250
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZGM-6-5H
Device Catalogue NumberZGM-6-5H
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown